# SDR SWAA2023052451923

- Difficulty date: May 24, 2023
- Submitted: May 25, 2023
- Operation: Air carrier
- Aircraft: N479WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33990
- Aircraft time: 62,924 hours, 37,812 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Zn 800 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT LENS NEXT TO FWD ENTRY DOOR WONT STAY ON<[01] R&R FWD ENTRY EMER EXIT LIGHT ASSY PER AMM 33-51-01.
